# SDR ERAA9524

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: SPARE
- Make and model: Bolkms BO105S
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 112123116
- Condition: Wont Stow
- Location: Rear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SUPPORT WILL NOT STOW PROPERLY, WITHOUT UNREASONABLY BENDING DZUS END.
